# SDR 95FDEA00150

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: M362260
- Condition: Cracked
- Location: Fs 441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR TIE CRACKED AT AFT SIDE STA 441 RT BETWEEN STR 18 AND 19, RBL 65.  REMOVED CRACKED SHEAR TIE STA 441 RT STR 18 AND 19 (AFT SIDE) RBL 65 AND REPLACED WITH FABRICATED SHEAR TIE.
